# SDR CA010726008

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,604 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 350A37116200
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE THREE DROOP RESTRAINT STOP YOKES WERE FOUND BROKEN IN TWO PIECES. MAIN ROTOR HEAD AND BLADES INSPECTED AND NO ADDITIONAL DAMAGE FOUND. YOKE REPLACED.
